# SDR DXTA2022020756340

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N501QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0037
- Aircraft time: 5,133 hours, 3,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN AMBER CAS: DOOR OPEN LIGHT ON THE DOOR ITSELF AND THE CABIN DOOR OPEN AMBER CAS MESSAGE ARE BOTH ILLUMINATED.///SIGN-OFF/// ADJUSTED AND SECURED INNER DOOR HANDLE IAW CE680A MM 52-10-16.  OPS/CK'D MULTIPLE TIMES AND PASSED ALL TIMES.
